PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 52(66), pp. 136--152 (1992)
Generalized Miron's d-connection in the generalized k-Hamilton spaces
Irena Comi\'cTehnicki fakultet, Novi Sad, Yugoslavia
Abstract: For the generalized Miron's $d$-connection in recurrent $K$-Hamilton spaces, the torsion tensor and the connection coefficients are determined. For special cases the already known results are obtained.
Classification (MSC2000): 53B40
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts